Title: Prescribing valuations of the order of a point in the reductions of abelian varieties and tori
Authors: Perucca, Antonella # ×
Issue Date: Feb-2009
Publisher: Academic Press
Series Title: Journal of Number Theory vol:129 issue:2 pages:469-476
Abstract: Let G be the product of an abelian variety and a torus defined over a number field K. Let R be a K-rational point on G of infinite order. Call n_R the number of connected components of the smallest algebraic K -subgroup of G to which R belongs. We prove that n_R is the greatest positive integer which divides the order of (R mod p) for all but finitely many primes p of K . Furthermore, let m > 0 be
a multiple of n R and let S be a finite set of rational primes. Then there exists a positive Dirichlet density of primes p of K such that for every ℓ in S the ℓ-adic valuation of the order of (R mod p) equals v_ℓ(m).
ISSN: 0022-314X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
perucca_order_1.pdfMain article Published 175KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science